University of Calgary

Publications - 1994


 

A characterization of {$3$}-dimensional convex sets with an infinite {X}-ray number

Bezdek, Karoly and Zamfirescu, T. in Intuitive geometry (Szeged, 1991)
 

A key exchange protocol using real quadratic fields

Scheidler, Renate, Buchmann, Johannes and Williams, Hugh C.
 

A lower bound for the class number of a real quadratic field of {ERD} type

Mollin, Richard, Zhang, L. and Kemp, Paula
 

Ambient Ozone and Crop Loss: Establishing a Cause-Effect Relationship},PUBLISHER = {Environmental Pollution 83

Krupa, S. V., Nosal, Miloslav and Legge, A. H.
 

An application of principal bundles to coloring of graphs and hypergraphs

Milgram, R. and Zvengrowski, Peter
 

An Index Sampling Algorithm for the Bayesian Analysis of a Class of Model Selection Problems

Scollnik, David and Guttman, I.

Pages 323-339

 

A note on the homotopy type of posets

Varadarajan, Kalathoor
 

A record aliquot sequence

Guy, Andrew W. P. and Guy, Richard
 

A spectral {L}agrange-{G}alerkin method for convection-dominated diffusion problems

Ware, Antony
 

Asymptotics for the {C}hristoffel function for {J}acobi like weights on a ball in {${\bf R}\sp m$}

Bos, Len
 

A uniqueness theorem for linear theory of thermopiezoelectricity

Dhaliwal, Ranjit S. and Wang, J.
 

A variational principle in {K}re\u\i n space

Binding, Paul and Najman, Branko
 

Between integrability and chaos

Rod, David L. and Churchill, Richard
 

Binate towers of groups

Berrick, A. J. and Varadarajan, Kalathoor
 

Boundedness and stability of impulsively perturbed systems in a {B}anach space

Berezansky, L. and Braverman, Elena
 

Bounding and dominating number of families of functions on {$\omega$}

Laflamme, Claude
 

Classification of permutations of converging series

Gerver, Mikhail L. and Kudryavtseva, Elena
 

Coating by cubes

Bezdek, Karoly and Hausel, T.
 

Continuous rings with chain conditions

Nicholson, W. Keith, Yousif, M.F. and Yousif, Mohammed
 

Contributed problems

Schaer, Jonathan
 

Damped vibrations of beams and related spectral problems

Lancaster, Peter and Shkalikov, A.
 

Development of an Ozone Air Quality Objective Based on Vegetation Effects, Phase III, Part 1: Assembly and Initial Evaluation and Quality Assurance of European Open-Top Chamber (EOTC) Programme Data

Legge, A. H., Nosal, Miloslav and Krupa, S. V.
 

Domain of influence theorem in the theory of elastic materials with voids

Dhaliwal, Ranjit S. and Wang, Jun
 

Errata: ``{O}n the computation of a table of complex cubic fields with discriminant {$D>-10\sp 6$}'' [{M}ath.\ {C}omp.\ {\bf 55} (1990), no.\ 191, 313-325; \refmr {MR}1023760 (90m:11155)\endrefmr]

Fung, G. W. and Williams, Hugh
 

Estimation of parameters in the location scale model under random right-censoring

Lu, Xuewen
 

Every number is expressible as the sum of how many polygonal numbers?

Guy, Richard
 

Factoring integers before computers

Williams, Hugh and Shallit, J. O.
 

Geometry of perturbation theory

Cushman, Richard
 

Halfway to a solution of {$X\sp 2-DY\sp 2=-3$}

Mollin, Richard, Poorten, A. J. and Williams, Hugh
 

Hopfian and co-{H}opfian zero-dimensional spaces

Deo, Satya and Varadarajan, Kalathoor
 

Identities in full transformation semigroups

P{\"o}schel, R., Sapir, M. V., Sauer, Norbert, Stone, Mike and Volkov, M. V.
 

Integrable systems, harmonic maps and the classical theory of surfaces, Harmonic maps and integrable systems (Allan P. Fordy, John C. Wood, Editors):

Melko, Mike and in Allan P. Fordy and John C. Wood Harmonic maps and integrable systems,
 

Intermediate Statistics I with STATCALC

Nosal, Miloslav
 

Invariant neutral subspaces for symmetric and skew real matrix pairs

Lancaster, Peter and Rodman, L.
 

Isometric shift Operators on C(X)

F.O. Farid and Varadarajan, Kalathoor
 

Lag Window Estimation of the Degree of Differencing in Fractionally Integrated Time Series Models

Chen, Gemai and B. Abraham, S. Peiris
 

Linked eigenvalue problems for the {$p$}-{L}aplacian

Binding, Paul and Huang, Y. X.
 

Low rank perturbations of strongly definitizable transformations and matrix polynomials

Lancaster, Peter and Ye, Qiang
 

Maximum convex hulls of connected systems of segments and of polyominoes

Bezdek, Karoly, Brass, Peter and Harborth, Heiko
 

Nondegenerate {J}ordan subspaces of selfadjoint operators in indefinite spaces

Azizov, T., Binding, Paul, Bogn{\'a}r, J. and Najman, B.
 

On affine subspaces that illuminate a convex set

Bezdek, Karoly
 

On a generalization of {H}ankel kernel

Nasim, Cyril and Aggarwala, Ben
 

On certain homeomorphism groups

Varadarajan, Kalathoor
 

On completely principally injective rings

Nicholson, W. Keith, Yousif, M.F. and Yousif, Mohammed
 

On hyperplanes and free subspaces of affine {K}lingenberg spaces

Bisztriczky, Ted and Lorimer, J. W.
 

On quasi-continuous rings

Nicholson, W. Keith, Yousif, M.F. and Yousif, Mohammed
 

On some probability distributions associated with random walks

Consul, Prem C.
 

On stability of impulsive differential equations with delay

Berezansky, L. and Braverman, Elena
 

On the divisibility of homogeneous hypergraphs

El-Zahar, M. and Sauer, Norbert
 

On the number of lattice hyperplanes which are needed to cover the lattice points of a convex body

Bezdek, Karoly and Hausel, T. in Intuitive geometry (Szeged, 1991)
 

Orders in quadratic fields. {III}

Mollin, Richard
 

Ordinary {$3$}-polytopes

Bisztriczky, Ted
 

Perfect fluid perturbations of cosmological spacetimes in Stewart's variables

Bombelli, Luca, Couch, W.E. and Torrence, R. J.
 

POLYTOPES: Abstract, Convex and Computational

Bisztriczky, Ted, McMullen, P., Scneider, R. and Ivic Weiss, A.
 

Quadratic irrationals, ambiguous classes and symmetry in real quadratic fields

Mollin, Richard
 

Quadratic residue covers for certain real quadratic fields

Mollin, Richard and Williams, Hugh
 

Set-homogeneous graphs

Droste, Manfred, Giraudet, Mich, Macpherson, Dugald and Sauer, Norbert
 

Solutions Manual for Intermediate Statistics I

Nosal, Miloslav
 

Solution to a question of {A}.\ {B}eutelspacher on finite linear spaces

Bruen, Aiden
 

Some bivariate families of {L}agrangian probability distributions

Consul, Prem C.
 

Some {E}rd{\H o}s-{S}zekeres type results about points in space

Bisztriczky, Ted and Soltan, V.
 

Some theorems in generalized nonlocal thermoelasticity

Dhaliwal, Ranjit S. and Wang, Jun
 

Sturm-{L}iouville problems with eigenparameter dependent boundary conditions

Binding, Paul, Browne, Patrick and Seddighi, K.
 

Symmetry-breaking bifurcations on multidimensional fixed point subspaces

Lari-Lavassani, Ali, Langford, William F. and Huseyin, Koncay
 

Symmetry-breaking for leading order gradient maps in {${\bf R}\sp 2$} with applications to {${\rm O}(3)$}

LeBlanc, Victor G., Lari-Lavassani, Ali and Langford, William F.
 

The densest packing of ten congruent spheres in a cube

Schaer, Jonathan
 

The {H}elly dimension relative to a lattice

Beutelspacher, A. and Bezdek, Karoly in Intuitive geometry (Szeged, 1991)
 

The stability theorems for subgroups of {$\scr A$} and {$\scr K$}

Lari-Lavassani, Ali and Lu, Yung
 

The vector field problem: a survey with emphasis on specific manifolds

Korba{\v{s}}, J and Zvengrowski, Peter
 

Uncertainties in Greenhouse Gas Emission Estimates

Nosal, Miloslav
 

Uniqueness theorem in nonlocal thermoelasticity

Wang, Jun and Dhaliwal, Ranjit S.
 

Unsolved problems in geometry

Croft, Hallard T., Falconer, Kenneth J. and Guy, Richard
 

Unsolved problems in number theory

Guy, Richard
 

Use of the {R}abinowitsch polynomial to determine the class groups of a real quadratic field

Mollin, Richard
Powered by UNITIS. More features.